Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

#1 July 1, 2021 11:36:34

adp
Registered: 2018-08-09
Posts: 1
Profile  

Post-Tepezza Symptoms

Greetings!

First time poster here. I was diagnosed with Hyperthyroidism in 2018 and developed TED by mid 2018. I had radiation therapy as well as steroid infusions, both of which helped the TED symptoms but did not permanently fix anything.

My ophthalmologist recommended I consider the 8 infusion course of Tepezza, which was cleared by the FDA in, I believe, early 2020.

After researching as much as I could, I decided to proceed with the treatment.
The infusions were unremarkable and I tolerated them well. My glucose did spike a bit, but it was transitory. I may have had a bit of hair loss, but, again, nothing terrible.

What did start to happen shortly after beginning the Tepezza were severe leg cramps at night as well as cramps in my right hand. This has persisted to this day, much less severe than when it first started, but painful and worrisome nevertheless.

I'm wondering if anyone else has experienced these cramps post-Tepezza, and what you may have learned about it.

Thank you,
adp

Offline

#2 July 6, 2021 13:09:33

Kimberly
Online Facilitator
Registered: 2008-10-14
Posts: 4245
Profile  

Post-Tepezza Symptoms

Hello - Muscle cramps are listed as a potential side effect for TEPEZZA (TM). Hopefully, you've reported this issue to your doctor to get further direction. This forum doesn't get a ton of activity, so you might also consider asking this question over on oneGRAVESvoice.com (a collaboration between GDATF, Horizon Therapeutics, and rareLife Solutions) or in our closed Facebook group. (From Facebook, search for @GDATF and select “Join Group” in the top right-hand corner of the screen).


Kimberly
GDATF Forum Facilitator

…through nature's inflexible grace, I'm learning to live…
– Dream Theater

Offline

Board footer

Moderator control

Questions? Problems? Please contact us at [email protected] or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2021 Graves' Disease & Thyroid Foundation